MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION PERCIVA? ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D400
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited intermittent changes in impedance measurements with no conclusive evidence of a product performance issue or inadequate lead-to-device connection; please refer to the description for more information regarding the specific circumstances of this event.Engineering analysis and testing of returned products has determined that repeated, small movements of the lead terminal ring along with variances in the connection contact force and surface roughness can impact the connection between the spring contact and the lead ring, resulting in intermittent changes in impedance measurement.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited a jump in right ventricular (rv) lead pace impedance measurements up to 1100 ohms and then went back down to the 300's.Isometrics were performed, however, no noise was seen.Technical services (ts) indicated this may be the start of spring contact behavior and recommended continuous monitoring and programming changes.This device remains in service.No adverse patient effects were reported.Additional information was received that the resolution for this patient is continuous monitoring and no programming changes were made.This device remains in service.No adverse patient effects were reported.

Brand Name
PERCIVA? ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24284576
Report Number2124215-2026-07030
Device Sequence Number15903472
Product Code LWS
UDI-Device Identifier00802526587863
UDI-Public(01)00802526587863(17)210523
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/23/2021
Device Model NumberD400
Device Catalogue NumberD400
Device Lot Number110431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/06/2026
Date Device Manufactured06/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale